| Catalog Number |
ES2822 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, implant removed and replaced due to patient unable to pump up the pump as it was rock hard.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
Additional Manufacturer Narrative
Titan touch pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.A partial separation was noted on the inlet tube of the pump near the strain relief.This is not a site of leakage.No functional abnormalities were noted with the pump.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with cylinder 1 or cylinder 2.A group of striations, indicating contact with unshod instrumentation, was noted on the strain relief tubing of the reservoir.This is a site of leakage.\
\
the information received indicated the device was unable to pump, but because no functional abnormalities were noted with the returned components besides instrument damage that most likely occurred during explant, the complaint could not be confirmed as reported.\
\
a review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
Event or Problem Description